Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A proof of the principle of local reflexivity


Author: Charles Stegall
Journal: Proc. Amer. Math. Soc. 78 (1980), 154-156
MSC: Primary 46B10
DOI: https://doi.org/10.1090/S0002-9939-1980-0548105-6
MathSciNet review: 548105
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A quite elementary proof of the principle of local reflexivity is given.


References [Enhancements On Off] (What's this?)

  • [1] J. Lindenstrauss and H. Rosenthal, The $ {\mathcal{L}_p}$ spaces, Israel J. Math. 7 (1969), 325-349. MR 0270119 (42:5012)
  • [2] W. B. Johnson, H. Rosenthal and M. Zippin, On bases, finite dimensional decompositions and weaker structures in Banach spaces, Israel J. Math. 9 (1971), 488-506. MR 0280983 (43:6702)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B10

Retrieve articles in all journals with MSC: 46B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0548105-6
Keywords: Banach spaces
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society